# SDR UIEA2011062700328

- Difficulty date: June 27, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 91,897 hours, 15,722 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B0173425
- Condition: Cracked
- Location: Bs 820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/A4 CHECK OF SUBJECT ACFT AT BASE, FOUND CRACK DAMAGE ON FUSELAGE FRAME AT BS 820, S-8L. THE DAMAGED FRAME'S PN 65B01734-25.  AN INTERIM REPAIR WAS ACCOMPLISHED ON FRAME AT BS820, S-8L IAW-CLASSIC SRM 53-10-04, FIG 54 AND NRC 506172.
